# SDR AALA201612219006

- Difficulty date: December 20, 2016
- Submitted: December 21, 2016
- Operation: Air carrier
- Aircraft: N554UW
- Make and model: Airbus A321-231
- Aircraft serial: 4966
- Aircraft time: 16,580 hours, 6,750 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. DOOR 4R ASSIST PRESSURE LIGHT ON. MAINTENANCE SERVICED 4R DOOR ASSIST BOTTLE AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
